On the generalized strong de la Vallée Poussin approximation

Leindler, László: On the generalized strong de la Vallée Poussin approximation. Acta scientiarum mathematicarum, (56) 1-2. pp. 83-88. (1992)

[img] Cikk, tanulmány, mű
math_056_fasc_001_002_083-088.pdf

Download (850kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1992
Volume: 56
Number: 1-2
Page Range: pp. 83-88
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 88. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15333

Actions (login required)

View Item View Item